Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes gastric pain along with fatigue?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4228 Questions

default
Posted on Thu, 10 May 2018 in Digestion and Bowels
Question: Good afternoon sir.i am experiencing gastric pain general weakness and joint pain mainly hips.im a 77y o male.im not a good presenter.have I said enough
Thanks XXXXXXX aldrich red hook ny
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Lifestyle modification needed

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone very carefully through your query. Your problem has two independent parts. You possibly have gastritis or gastroesophageal reflux which is independent of the hip pain. Our gastrointestinal tract has a forward propulsive movement (peristalsis) that moves the food material forward as it is digested, absorbed and finally expelled as feces. If somehow this movement gets hampered, food along with the digestive juices would stagnate, stomach acid will reflux into the food pipe and on the other hand the bowel habits would not be proper. Degradation of undigested food in the intestines by the intestinal bacteria would lead to the excess gas formation.

In order to relieve yourself, you need to do the following:
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Avoid alcohol intake (if it a part of your habit).
* Take Prilosec (omeprazole) once daily before breakfast.
* Take plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like isabgol/psyllium husk or senna. I would insist you to increase your dietary fiber intake.
* Regular morning walk and exercise to keep the bowel movements proper.
* Take curd or yogurt on daily basis. It contains beneficial bacteria and should help.
* Stress reduction has a very important role to play. Yoga and meditation should help.

Regarding the joint pain, I would need you to elaborate. Hot compress should provide relief. An X Ray might give further insights into the situation.

Hopefully that should help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Hip pain

doctor1 MD

Having hip pain and side pain right above hip bone. Hurts to lay on it. Most of the pain on right side but do have some on the left side also. Had fusion on L4 and 5 2 yrs ago and have had some numbness and pain in right groin area but this is much more painful.

doctor1 MD

I have burning feet from taking macrobid.. i was on it for four days.. thought i had a uti but urine samples say no bacteria.. still i felt the eletrical cramping and the pain from hip to hip and was peeing alot.. they gave me cipro for three days-250 mg twice a day and nothing happened so i went in for three more days and the new doctor gave me macrobid.. i now have hip pains, very stiff, and knee pain as well as burning in the top of both feet.. I have stopped taking them. last pill was fourteen hrs ago. What do i do now? will it get worse and will coming off this drug make me have hives or more allergic reactions? No docs open today in our town.. i have had blood glucose, but i didn't take metformin as they wanted me to as i am lowering that by strict diet. and i know the naturopath said i am low in b vitamins and c and a few other things.. any suggestions? should i be taking acidic things like cranberry or ph things like baking soda? thank you so much.. sue

doctor1 MD

HI, i have arthritis and i was given arthotec which helped at firstm, today i have severe pain in my hip?groin area, i took my arthotec but i am also on proprananol and also took 30/500 co codamol for the pain. i could barely walk when i finished work with pain, am i able to take all 3 tablets at same time? thanks x

doctor1 MD

pain in hip area down outside of leg...seems like a pinched nerve? Also traveled 34 hours from overseas by plane this week

doctor1 MD

I am 83 with degenerative discs and related arthritis in fingers and wrists. Severe low back And hip pain regularly. Today I woke up with allergy related dizziness and much exaggerated pains in those locations . Is it true that allergies can...